# SDR 2003UALA00884

- Difficulty date: November 20, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 49,432 hours, 29,048 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT MOLDED PANEL ON FWD WALL COVERING APU SUPPLY DUCT HAS EVIDENCE OF HEAT DAMAGE.  APU SUPPLY DUCT HEAT SHROUD DAMAGE WAS CAUSED BY CONTACT WITH THE APU SUPPLY DUCT AND INFERIOR DESIGN OF HEAT SHROUD.  THE HEAT SHROUD WAS REPLACED AND CONTACT WITH THE APU SUPPLY DUCT WAS ELIMINATED.  A MODIFIED HEAT SHROUD IS AVAILABLE AND WILL BE INSTALLED ON THIS AIRCRAFT IN THE FUTURE.
